# SDR REXA2018100900940

- Difficulty date: September 22, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 28,112 hours, 25,915 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Bracket
- Part number: 6006244113
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD L/E, SPR VALVE SUPPORT BRACKET CRACKED. REMOVED AND REPLACED RT WING INBD L/E, SPR VALVE SUPPORT BRACKET IA SRM 51-42-06, 51-41-02, ESPM 20-20-00.
